Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Lower Frattini series in finitely generated soluble groups


Authors: John C. Lennox and James Wiegold
Journal: Proc. Amer. Math. Soc. 57 (1976), 43-44
MSC: Primary 20E15
DOI: https://doi.org/10.1090/S0002-9939-1976-0414711-1
MathSciNet review: 0414711
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that some term of the lower Frattini series of a finitely generated abelian-by-polycyclic group is trivial. The analogous result for finitely generated centre-by-metabelian groups is false.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20E15

Retrieve articles in all journals with MSC: 20E15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0414711-1
Keywords: Frattini subgroup, finitely generated soluble group
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society